# SDR CA110516027

- Difficulty date: March 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 12,340 hours
- Engine: Allsn 250C30P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206031117423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-PURCHASE INSP, THE ABOVE SKIN FOUND TO BE SEVERLY CRACKED. THE SURROUNDING AREA WAS FURTHER INSPECTED AND OTHER DAMAGE WAS FOUND.
